# SDR 96UAL900123

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT CENTER AISLE CEILING ADJACENT TO AFT GALLEY WOULD NOT GO OUT.  REPLACED BATTERY PACK AND CIRCUIT BOARD BASE, CHECKS NORMAL.
